Miquel Sätze in Minkowski-Ebenen I.

Hans-Joachim Samaga

Aequationes mathematicae (1995)

  • Volume: 49, Issue: 1-2, page 98-114
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Samaga, Hans-Joachim. "Miquel Sätze in Minkowski-Ebenen I.." Aequationes mathematicae 49.1-2 (1995): 98-114. <http://eudml.org/doc/182474>.

author = {Samaga, Hans-Joachim},
journal = {Aequationes mathematicae},
keywords = {Minkowski geometries; Miquelian theorem},
number = {1-2},
pages = {98-114},
title = {Miquel Sätze in Minkowski-Ebenen I.},
url = {http://eudml.org/doc/182474},
volume = {49},
year = {1995},

AU - Samaga, Hans-Joachim
TI - Miquel Sätze in Minkowski-Ebenen I.
JO - Aequationes mathematicae
PY - 1995
VL - 49
IS - 1-2
SP - 98
EP - 114
KW - Minkowski geometries; Miquelian theorem
UR - http://eudml.org/doc/182474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.